Are Suhagra 25 Mg tablets known to cause dizziness?
ID: #253783
Listed In : Health & Beauty Health Insurance Health
Business Description
Suhagra 25 mg can cause dizziness. It contains sildenafil, which increases blood flow and can sometimes lower blood pressure, causing light-headedness or dizziness. Dizziness is a recognised side effect of sildenafil, although not everyone experiences it. It may be more likely if you: Take medicines for high blood pressure or an enlarged prostate. Drink a lot of alcohol. Become dehydrated. Combine sildenafil with other erectile dysfunction medicines, such as Tadarise or Tadacip. What should you do if you feel dizzy? Sit or lie down until the dizziness passes, and stand up slowly. Avoid driving, alcohol and strenuous activity while dizzy. Do not take another ED medicine to compensate for reduced effects. Seek urgent medical attention for severe dizziness, fainting, chest pain or shortness of breath. If you develop chest pain after sildenafil, do not take nitrates yourself; tell emergency staff when you took it.
Business Hours
Monday : 09:00 - 17:00
Tuesday - Closed
Wednesday - Closed
Thursday - Closed
Friday - Closed
Saturday - Closed
Sunday - Closed